# SDR 2006UALA01296

- Difficulty date: June 30, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 15,376 hours, 6,722 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED FEEDER WIRE.  TERMINAL ON R3782 AND/OR HARNESS ON R4388.  REPLACED APU GENERATOR REF MM 24-23-51.
